Solving Nonlinear Fractional Differential Equations by Using Shehu Transform and Adomian Polynomials

Authors

DOI:

https://doi.org/10.37256/cm.5120243192

Keywords:

ST, ADM, Caputo FDE, ordinary differential equations

Abstract

The current article provides a detailed analysis of the solution of non-linear ordinary differential equations of fractional and non-fractional order in series forms using the Shehu transform (ST) and the Adomian decomposition method (ADM), also known as the Shehu transform Adomian decomposition method (STADM). Previously, these methods were used to solve differential equations of integer order as well as a very small number of ordinary and fractional differential equations (FDEs). The Caputo's operator is used in a number of well-known FDEs, including the logistic equation, the Van der Pole equation, and other non-fractional order differential equations like the nonlinear Bratu type equation. It is noted that all of the example issues had series solutions thanks to STADM. Plotting the graph for several series terms of the series solution demonstrates how the approximate solution tends to the closed form solution. In some example problems the impact of α is shown.

Downloads

Published

2024-03-03

How to Cite

1.
Singh A, Pippal S. Solving Nonlinear Fractional Differential Equations by Using Shehu Transform and Adomian Polynomials. Contemp. Math. [Internet]. 2024 Mar. 3 [cited 2024 May 28];5(1):797-816. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/3192